How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2057
Experience:  MD.Extensive knowledge of medicine.
Type Your Medical Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

I have been taking Cymbalta since last July. About

Customer Question

I have been taking Cymbalta since last July. About 10 months. Now weaning off from it. I was down to 40 miligrams for about a month and did not feel too badly. Now started taking 30 miligrams. On my 5th day. My doctor told me to start 20 miligrams next week, then 20 miligrams every other day for 2 weeks and stop. Is this a good way to do it, or do you have some better advice. Hearing some bad stories. I do feel a little depressed today, but the weather has been cloudly for over a week now. I am sure that does not help. Hope you have some other ideas. Just want a second opinion.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr.Amita replied 5 months ago.
Thanks for your question.Cloudy weather can definitely add to depressive tendencies.What your doctor has advised is the correct way to taper down the dose.Still if you feel that you are going too fast you can stay longer on the reduced dose that is 30mg and wait for further reduction.This holds true for lower doses as well.Every individual is different and therefore we may need to tinker with the taper schedule.This is my initial answer.If you need any clarification please reply.